# SDR SWIA2024121601126

- Difficulty date: November 26, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 20,125 hours, 14,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH LATERAL SEAT TRACK SEGMENT FR 43-59 HAS GOUGE DAMAGE NEAR FR 43, 46, 47, 48, 54, 55, 57 AND 59.     (C-CHECK RO 12/13/2024)    REMOVED AND REPLACED THE DAMAGED R/H LATERAL SEAT TRACK SEGMENT BETWEEN FRAMES 43 AND 59 REF ERJ175 SRM 51-40-08.  SEAT TRACK WAS REPLACED WITH O.E.M. PARTS - NO CHANGE TO WEIGHT AND BALANCE.  SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
